# SDR DALA1053070949

- Difficulty date: December 26, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 55,416 hours, 41,925 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX, FOUND LT AND RT OVERWING EXIT LIGHT INOPERATIVE. MX REPLACED BATTERY PACK IAW REF 33-53-00.  OPS OF LIGHTS CHECKS OK.
